# SDR SWAA2022030846491

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHIELD BS480-BS500A RBL27 WL156 FCB / REMOVED AND REPLACED SHIELD ON FWD CARGO STA 480 TO 500A RBL27 WL156 PER SRM 51-10-02; SRM 51-40-02; SRM 51-40-05; DWG #143A0080 59519U 25MAY19
